Besov spaces on symmetric manifolds - the atomic decomposition.

by    L. Skrzypczak

Preprint series: 97-17, Analysis

The paper is published: Studia Math., 124 (3), 215-238, 1997

MSC:
46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
43A85 Analysis on homogeneous spaces
Keywords: Besov spaces, atomic decompositions, symmetric spaces of noncompact type

Upload: 1999-04-13

Update: 1999-04-13


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.